MathSciNet Relay Station
MathSciNet bibliographic data
MR1806798 (2002a:81156) 81T05 (46L37 46L60 81R10 81T40)
Xu, Feng Algebraic orbifold conformal field theories. Proc. Natl. Acad. Sci. USA 97 (2000), no. 26, 14069–14073 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement